Univalent Functions and Teichmüller Spaces

  • Olli Lehto

Part of the Graduate Texts in Mathematics book series (GTM, volume 109)

Table of contents

  1. Front Matter
    Pages i-xii
  2. Olli Lehto
    Pages 1-3
  3. Olli Lehto
    Pages 4-49
  4. Olli Lehto
    Pages 50-95
  5. Olli Lehto
    Pages 96-127
  6. Olli Lehto
    Pages 128-174
  7. Olli Lehto
    Pages 175-247
  8. Back Matter
    Pages 248-260

About this book

Keywords

Jacobi Meromorphic function Riemann surface Riemann-roch theorem Smooth function Teichmüller space banach spaces conformal map convergence differential equation extrema holomorphic function integral manifold quasiconformal mapping

Authors and affiliations

  • Olli Lehto
    • 1
  1. 1.Department of MathematicsUniversity of HelsinkiHelsinkiFinland

Bibliographic information

  • DOI https://doi.org/10.1007/978-1-4613-8652-0
  • Copyright Information Springer-Verlag New York 1987
  • Publisher Name Springer, New York, NY
  • eBook Packages Springer Book Archive
  • Print ISBN 978-1-4613-8654-4
  • Online ISBN 978-1-4613-8652-0
  • Series Print ISSN 0072-5285
  • About this book